# SDR VNAA9712015

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Prop Overspeed
- Stage of operation: TX
- Nature of condition: J, L
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE CREW ATTEMPTED A PROP OVERSPEED TEST.  THE TEST FAILED, AND THE AIRCRAFT RETURNED TO THE GATE .  PIT MAINTENANCE INSPECTED AND RESET THE OVERSPEED CIRCUT BREAKER.  OPERATION CHECKS WERE COMPLIED WITH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
